# SDR HEEA060189

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 206010450113
- Condition: Worn
- Location: Main Rotor
- Part time: 19,070 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE EXPERIENCED GENERAL PREMATURE WEAR, DUE TO OPERATIONS IN HIGH DUST ENVIRONMENT.  ONE SPHERICAL BEARING ON OUTER RING EXCEEDED LIMITS IN ADDITION TO COLLECTIVE PIVOT BUSHINGS AT LIMITS.  REPLACED WITH SERVICEABLE SWASHPLATE ASSY.
